# SDR CA120904007

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Skew Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN THE FLAPS WERE SELECTED TO UNIT 1 THE FLIGHT CREW NOTICED THE FLAP INDICATOR DID NOT MOVE AND REMAINED IN THE FLAPS UP POSITION.  THE APPROPRIATE CHECKLIST WAS CARRIED OUT AND THE ACFT MADE A SUCCESSFUL LANDING. MAINTENANCE CARRIED OUT THE FOLLOWING TASKS AND ACTIONS, FIM 27-51, TASK 840, FSEU BITE CARRIED OUT WITH MAINTENANCE MESSAGE FLAP 4, SKEW 27-53253.  MAINTENANCE INSPECTED THE NR 4 SKEW SENSOR AND FOUND CORROSION INSIDE CONNECTOR, D11820.  THE NR 4 SKEW SENSOR AND CONNECTOR WERE SUBSEQUENTLY CLEANED AND TESTED SERVICEABLE IAW SWPM 20-60-01.  THE ACFT WAS THEN RETURNED TO SERVICE.  AN OPEN DEFECT REPORT WAS RAISED TO HAVE THE CONNECTOR AND SKEW SENSOR UNIT REPLACED AT THE NEXT MAINTENANCE OPPORTUNITY.
